# SDR HEEA087017

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 406010426101
- Part serial: AFS1262
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,251 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISSIMILAR METAL CORROSION DUE TO STAINLESS STEEL BUSHING IN ALUMINUM CASTING.
